Existence and Uniqueness of a Solution of a Singular Volume Integral Equation in a Diffraction Problem
Differencialʹnye uravneniâ, Tome 41 (2005) no. 9, pp. 1190-1197
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_9_a3,
author = {Yu. G. Smirnov and A. A. Tsupak},
title = {Existence and {Uniqueness} of a {Solution} of a {Singular} {Volume} {Integral} {Equation} in a {Diffraction} {Problem}},
journal = {Differencialʹnye uravneni\^a},
pages = {1190--1197},
year = {2005},
volume = {41},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_9_a3/}
}
TY - JOUR AU - Yu. G. Smirnov AU - A. A. Tsupak TI - Existence and Uniqueness of a Solution of a Singular Volume Integral Equation in a Diffraction Problem JO - Differencialʹnye uravneniâ PY - 2005 SP - 1190 EP - 1197 VL - 41 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_9_a3/ LA - ru ID - DE_2005_41_9_a3 ER -
Yu. G. Smirnov; A. A. Tsupak. Existence and Uniqueness of a Solution of a Singular Volume Integral Equation in a Diffraction Problem. Differencialʹnye uravneniâ, Tome 41 (2005) no. 9, pp. 1190-1197. http://geodesic.mathdoc.fr/item/DE_2005_41_9_a3/